Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nuke Acne

flakes on accutane

Recommended Posts

unfortunately, the entire time i was on tane, i flaked all the time.

It stops about a month after you stop, at least in my case.

However, many people say to use a good water based moisturizer, to prevent redness, and perhaps help the flaking.

Link to comment
Share on other sites

hello!

its a bummer but i just lathered up with water based moisturiser. i used dermalogica active moist but thats £30/100ml so i didn't want to use it much and moved onto E45 LOTION, NO cream. i say that was the best i used.

good luck!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×